# SDR SWAA2021071385174

- Difficulty date: June 17, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO T-ANGLE HAS SURFACE CORROSION FROM STA 460 TO STA 480 LBL 24. ; / [01] REMOVED DAMAGE OUTOF LIMITS PER SRM 51-10-02 AND SRM 53-00-53-1A-2; [02] FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [03] ENTIRE L/H FORWARD CARGO TRANSITION ANGLE TO BE REPLACED ON FAULT TTG8Q005GPS8 PER SRM 51-40-02. TRANSITION ANGLE ASSY MPN IS 143A7501-183
